Eschenburg, Jost-Hinrich; Tribuzy, Renato de Azevedo
Constant mean curvature surfaces in 4-space forms
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 185-202
Zbl 0652.53003 | MR 964030
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__185_0

Bibliographie

[1] F.J. Almgren, Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math., 84 (1966), pp. 277-292. MR 200816 | Zbl 0146.11905

[2] W. Blaschke, Einführung in die Differentialgeometrie, Springer (1950). MR 43502 | Zbl 0041.28804

[3] R.L. Bryant, Conformal and minimal immersions of compact surfaces into the 4-sphere, J. Diff. Geom., 17 (1982), pp. 455-473. MR 679067 | Zbl 0498.53046

[4] E. Calabi, Minimal immersions of surfaces in Euclidean spheres, J. Diff. Geom., 1 (1967), pp. 111-125. MR 233294 | Zbl 0171.20504

[5] S.S. Chern, On the minimal immersions of the two-sphere in a space of constant curvature, Problems in Analysis, ed. Gunning, Princeton, N. J. (1970), pp. 27-40. MR 362151 | Zbl 0217.47601

[6] S.S. Chern, On surfaces of constant mean curvature in a three-dimensional space of constant curvature, Geometric Dynamics, Springer L.N. in Mathematics, 1007 (1981), pp. 104-108. MR 730266 | Zbl 0521.53006

[7] J.H. Eschenburg - I.V. Guadalupe - R. Tribuzy, The fundamental equations of minimal surfaces in CP2, Math. Ann., 270 (1985), pp. 571-598. MR 776173 | Zbl 0536.53056

[8] I.V. Guadalupe - C. Gutierrez - J. Sotomayor - R. Tribuzy, Principal lines on surfaces minimally immersed in constantly curved 4-spaces, Preprint IMPA (1985).

[9] H. Hopf, Differential geometry in the large (Stanford lectures, 1956), Springer L.N. in Mathematics, 1000 (1983). MR 707850 | Zbl 0526.53002

[10] G.R. Jensen - M. RIGOLI, Minimal surfaces in spheres by the method of moving frames, Preprint Université de Nancy I (1983). Zbl 0706.53008

[11] R. Lashof - S. SMALE, On the immersion of manifolds in Euclidean space, Ann. of Math., 68 (1959), pp. 562-583. MR 103478 | Zbl 0097.38805

[12] B. Lawson, Complete minimal surfaces in S3, Ann. of Math., 92 (1970), pp. 335-374. MR 270280 | Zbl 0205.52001

[13] L. Rodriguez - I. V. GUADALUPE, Normal curvature of surfaces in space forms, Pacific J. of Math., 106 (1983), pp. 95-106. MR 694674 | Zbl 0515.53044

[14] E.A. Ruh, Minimal immersions of the 2-sphere in S4, Proc. Am. Math. Soc., 28 (1971), pp. 218-222. MR 271880 | Zbl 0212.54003

[15] M. Spivak, A Comprehensive Introduction to Differential Geometry, vol. IV, Publish or Perish (1975). MR 394452 | Zbl 0306.53001

[16] R. Tribuzy - I. V. GUADALUPE, Minimal immersions of surfaces into 4-dimensional space forms, Rend. Sem. Mat. Univ. Padova, 73 (1985), pp. 1-13. Numdam | MR 799891 | Zbl 0573.53036

[17] S.T. Yau, Submanifolds with constant mean curvature, I, Am. J. of Math., 96 (1974), pp. 346-366. MR 370443 | Zbl 0304.53041